Alert archive / Oregon / High Wind Watches in 2012
High Wind Watch 20, NWS Medford, OR
NWS Medford, OR issued this high wind watch at Dec 2, 2012, 4:11 AM PST for 5 counties in Oregon; Siskiyou County, California. It took effect at Dec 4, 2012, 1:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 2, 2012, 4:11 AM PST (12:11 UTC)
- In effect from
- Dec 4, 2012, 1:00 AM PST
- Expired
- Dec 2, 2012, 4:34 PM PST
- In force
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 65 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 0.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
564 WWUS76 KMFR 021211 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 411 AM PST SUN DEC 2 2012 ORZ021-022-022015- /O.EXP.KMFR.HW.W.0024.000000T0000Z-121202T1200Z/ /O.NEW.KMFR.HW.A.0020.121204T0900Z-121204T2100Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...BANDON...PORT ORFORD...BROOKINGS... HARBOR...GOLD BEACH 411 AM PST SUN DEC 2 2012 ...HIGH WIND WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... ...HIGH WIND WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON. THE HIGH WIND WARNING IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS ARE EXPECTED TO INCREASE LATE MONDAY NIGHT TO POSSIBLE 30 TO 40 MPH WITH GUSTS IN EXCESS OF 70 MPH AT THE HEADLANDS. WINDS WILL DECREASE BEHIND THE FRONT LATE TUESDAY AFTERNOON. * LOCATIONS INCLUDE: BANDON...PORT ORFORD...BROOKINGS...GOLD BEACH. * IMPACTS...STRONG WINDS WILL COMBINE WITH HEAVY RAIN AT TIMES...MAKING TRAVEL DIFFICULT...ESPECIALLY ON HIGHWAY 101. STRONG WINDS COMBINING WITH HEAVY RAIN WILL MAKE THE CHANCE OF TREES TOPPLING MUCH HIGHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STRONGEST WINDS ARE EXPECTED AT EXPOSED LOCATIONS ALONG HIGHWAY 101. PREPARE FOR POSSIBLE POWER OUTAGES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ081-022015- /O.EXP.KMFR.HW.W.0024.000000T0000Z-121202T1200Z/ /O.NEW.KMFR.HW.A.0020.121204T1500Z-121205T0300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 411 AM PST SUN DEC 2 2012 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...HIGH WIND WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THE HIGH WIND WARNING IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS ARE EXPECTED TO INCREASE TUESDAY MORNING TO POSSIBLE 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. WINDS ARE EXPECTED TO DECREASE BEHIND THE FRONT LATE TUESDAY EVENING. * LOCATIONS INCLUDE: WEED. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED IN THE SOUTHERN SHASTA VALLEY NEAR WEED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ ORZ030-031-022015- /O.NEW.KMFR.HW.A.0020.121204T1200Z-121205T0300Z/ /O.CON.KMFR.HW.W.0024.000000T0000Z-121202T1800Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...CHEMULT 411 AM PST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * WINDS...SOUTH TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH ACROSS KLAMATH AND LAKE COUNTIES EXCEPT 45 TO 55 MPH WITH GUSTS TO 75 MPH ALONG HIGHWAY 31 BETWEEN PAISLEY AND SILVER LAKE WILL DIMINISH BY LATE MORNING. WINDS ARE EXPECTED TO INCREASE TO POSSIBLE 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH AGAIN LATE MONDAY NIGHT. * IMPACTS...SPORADIC GUSTS WILL MAKE DRIVING DIFFICULT AND IN SOME CASES HAZARDOUS...ESPECIALLY IN HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BE BLOWN AWAY. SOME TREE DAMAGE IS POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 BETWEEN PAISLEY AND SILVER LAKE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ CAZ084-085-ORZ029-021800- /O.CON.KMFR.HW.W.0024.000000T0000Z-121202T1800Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- 411 AM PST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * WINDS...SOUTH TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * TIMING...WINDS WILL DIMINISH LATE THIS MORNING. * IMPACTS...SPORADIC GUSTS WILL MAKE DRIVING DIFFICULT AND IN SOME CASES HAZARDOUS...ESPECIALLY IN HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BE BLOWN AWAY. SOME TREE DAMAGE IS POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ ORZ027-028-021800- /O.CON.KMFR.HW.W.0024.000000T0000Z-121202T1800Z/ SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITY OF...CRATER LAKE 411 AM PST SUN DEC 2 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * WINDS...SOUTH TO SOUTHWEST WINDS 35 TO 45 TO 55 MPH WITH GUSTS TO 75 MPH. * TIMING...WINDS WILL DIMINISH LATE THIS MORNING. * IMPACTS...SPORADIC GUSTS WILL MAKE DRIVING DIFFICULT AND IN SOME CASES HAZARDOUS...ESPECIALLY IN HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BE BLOWN AWAY. SOME TREE DAMAGE IS POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH OR GUSTS OF 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ SVEN
3 follow-up statements
175 WWUS76 KMFR 021759 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 959 AM PST SUN DEC 2 2012 ORZ030-031-030600- /O.EXP.KMFR.HW.W.0024.000000T0000Z-121202T1800Z/ /O.CON.KMFR.HW.A.0020.121204T1200Z-121205T0300Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...CHEMULT 959 AM PST SUN DEC 2 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING. * WINDS...WINDS HAVE DECREASED BELOW WARNING CRITERIA THIS MORNING. SOUTHWEST WINDS WILL REMAIN IN THE 15 TO 25 MPH RANGE THROUGH TODAY AND THEN DECREASE FURTHER TONIGHT. WINDS MAY INCREASE TO 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH AGAIN LATE MONDAY NIGHT INTO TUESDAY AS ANOTHER STRONG FRONT APPROACHES. * IMPACTS...DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE VEHICLES AGAIN MONDAY NIGHT INTO TUESDAY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ084-085-ORZ029-021900- /O.EXP.KMFR.HW.W.0024.000000T0000Z-121202T1800Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- 959 AM PST SUN DEC 2 2012 ...HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING. WINDS HAVE DECREASED BELOW WARNING CRITERIA THIS MORNING. WHILE GUSTY SOUTHWEST WINDS ARE POSSIBLE THROUGH THE DAY...THEY ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA. $$ ORZ027-028-021900- /O.EXP.KMFR.HW.W.0024.000000T0000Z-121202T1800Z/ SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITY OF...CRATER LAKE 959 AM PST SUN DEC 2 2012 ...HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING. WINDS HAVE DECREASED BELOW WARNING CRITERIA THIS MORNING. WHILE GUSTY SOUTHWEST WINDS ARE POSSIBLE THROUGH THE DAY...THEY ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA. $$ ORZ021-022-030600- /O.CON.KMFR.HW.A.0020.121204T0900Z-121204T2100Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...BANDON...PORT ORFORD...GOLD BEACH 959 AM PST SUN DEC 2 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON. * WINDS...SOUTH WINDS ARE EXPECTED TO INCREASE LATE MONDAY NIGHT TO 30 TO 40 MPH WITH GUSTS IN EXCESS OF 70 MPH AT THE HEADLANDS. WINDS WILL DECREASE BEHIND THE FRONT LATE TUESDAY AFTERNOON. * LOCATIONS INCLUDE: BANDON...PORT ORFORD...BROOKINGS...GOLD BEACH. * IMPACTS...STRONG WINDS WILL COMBINE WITH HEAVY RAIN AT TIMES...MAKING TRAVEL DIFFICULT...ESPECIALLY ON HIGHWAY 101. STRONG WINDS COMBINING WITH HEAVY RAIN WILL MAKE THE CHANCE OF TREES TOPPLING MUCH HIGHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STRONGEST WINDS ARE EXPECTED AT EXPOSED LOCATIONS ALONG HIGHWAY 101. PREPARE FOR POSSIBLE POWER OUTAGES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ081-030600- /O.CON.KMFR.HW.A.0020.121204T1500Z-121205T0300Z/ CENTRAL SISKIYOU COUNTY- 959 AM PST SUN DEC 2 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * WINDS...SOUTH WINDS ARE EXPECTED TO INCREASE TUESDAY MORNING TO 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. WINDS ARE EXPECTED TO DECREASE BEHIND THE FRONT LATE TUESDAY EVENING. * LOCATIONS INCLUDE: WEED. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED IN THE SOUTHERN SHASTA VALLEY NEAR WEED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ WRIGHT
737 WWUS76 KMFR 022349 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 349 PM PST SUN DEC 2 2012 ORZ030-031-031300- /O.UPG.KMFR.HW.A.0020.121204T1200Z-121205T0300Z/ /O.NEW.KMFR.WI.Y.0039.121204T1200Z-121205T0600Z/ /O.NEW.KMFR.HW.W.0025.121204T1200Z-121205T0600Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... SPRAGUE RIVER...LAKEVIEW 349 PM PST SUN DEC 2 2012 THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST TUESDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 4 AM TO 10 PM PST TUESDAY. THE HIGH WIND WATCH HAS BEEN UPGRADED. * WINDS: SOUTH 35 TO 45 MPH WITH GUSTS IN EXCESS OF 65 MPH OVER THE MOUNTAINS OF EASTERN KLAMATH AND LAKE COUNTIES AND DOWN WIND OF SUMMER RIM. SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED ELSEWHERE. * TIMING: STRONG WINDS WILL DEVELOP TUESDAY MORNING AND CONTINUE INTO TUESDAY EVENING. * WARNING LOCATIONS INCLUDE: PAISLEY AND MUCH OF HIGHWAY 31 BETWEEN LAKEVIEW AND SILVER LAKE. * ADVISORY LOCATIONS INCLUDE: ALL LOWER ELEVATION LOCATIONS OF EASTERN KLAMATH AND LAKE COUNTIES...INCLUDING LAKEVIEW. * IMPACTS...DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE VEHICLES ESPECIALLY OVER EXPOSED AREAS AND ALONG EAST WEST ORIENTED HIGHWAYS. LOOSE ITEMS MAY BE PICKED UP BY THE WIND AND BECOME DANGEROUS PROJECTILES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ021-022-031300- /O.UPG.KMFR.HW.A.0020.121204T0900Z-121204T2100Z/ /O.NEW.KMFR.HW.W.0025.121204T0900Z-121205T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...BANDON... PORT ORFORD...GOLD BEACH 349 PM PST SUN DEC 2 2012 ...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 4 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 AM TO 4 PM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 AM TO 4 PM PST TUESDAY. THE HIGH WIND WATCH HAS BEEN UPGRADED. * WINDS: SOUTH 40 TO 50 MPH WITH GUSTS TO 60 MPH AT THE IMMEDIATE COAST. WINDS OF 60 TO 70 MPH WITH GUSTS TO 90 MPH ARE POSSIBLE OVER THE CAPES AND HEADLANDS. * TIMING: STRONG WINDS WILL DEVELOP LATE WEDNESDAY NIGHT AND CONTINUE INTO TUESDAY AFTERNOON. * LOCATIONS INCLUDE: COOS BAY...NORTH BEND...BANDON...PORT ORFORD...GOLD BEACH. * IMPACTS...DRIVING WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS SHOULD BE ON THE LOOKOUT FOR DOWNED TREES AND POWER LINES. LOOSE ITEMS MAY BE PICKED UP BY THE WIND AND BECOME DANGEROUS PROJECTILES. POWER OUTAGES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ CAZ081-031300- /O.UPG.KMFR.HW.A.0020.121204T1500Z-121205T0300Z/ /O.NEW.KMFR.HW.W.0025.121204T1200Z-121205T0300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 349 PM PST SUN DEC 2 2012 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 7 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH 40 TO 60 MPH WITH GUSTS TO 70 MPH. * TIMING: STRONG WINDS WILL DEVELOP EARLY TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. * LOCATIONS INCLUDE: THE SOUTHERN SHASTA VALLEY INCLUDING WEED AND MUCH OF INTERSTATE 5. * IMPACTS...DRIVING WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE ITEMS MAY BE PICKED UP BY THE WIND AND BECOME DANGEROUS PROJECTILES. TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ CAZ084-085-ORZ029-031300- /O.NEW.KMFR.WI.Y.0039.121204T1200Z-121205T0600Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTAMONT... KLAMATH FALLS 349 PM PST SUN DEC 2 2012 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST TUESDAY. * WINDS: SOUTH 30 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING: STRONG WINDS WILL DEVELOP TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. * LOCATIONS INCLUDE: ALTAMONT...KLAMATH FALLS...TULELAKE... DORRIS. * IMPACTS: DRIVING WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. EXPOSED AND EAST WEST ORIENTED SECTIONS OF AREA HIGHWAYS WILL BE MOST IMPACTED BY THE STRONG SOUTH WINDS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WRIGHT
199 WWUS76 KMFR 030039 CCA NPWMFR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 434 PM PST SUN DEC 2 2012 CORRECTED TO REMOVE EXTRANEOUS SECTION FROM ORZ021-022 ORZ030-031-031400- /O.UPG.KMFR.HW.A.0020.121204T1200Z-121205T0300Z/ /O.NEW.KMFR.WI.Y.0039.121204T1200Z-121205T0600Z/ /O.NEW.KMFR.HW.W.0025.121204T1200Z-121205T0600Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... SPRAGUE RIVER...LAKEVIEW 434 PM PST SUN DEC 2 2012 THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST TUESDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 4 AM TO 10 PM PST TUESDAY. THE HIGH WIND WATCH HAS BEEN UPGRADED. * WINDS: SOUTH 35 TO 45 MPH WITH GUSTS IN EXCESS OF 65 MPH OVER THE MOUNTAINS OF EASTERN KLAMATH AND LAKE COUNTIES AND DOWN WIND OF SUMMER RIM. SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED ELSEWHERE. * TIMING: STRONG WINDS WILL DEVELOP TUESDAY MORNING AND CONTINUE INTO TUESDAY EVENING. * WARNING LOCATIONS INCLUDE: PAISLEY AND MUCH OF HIGHWAY 31 BETWEEN LAKEVIEW AND SILVER LAKE. * ADVISORY LOCATIONS INCLUDE: ALL LOWER ELEVATION LOCATIONS OF EASTERN KLAMATH AND LAKE COUNTIES...INCLUDING LAKEVIEW. * IMPACTS...DRIVING MAY BECOME DIFFICULT FOR HIGH PROFILE VEHICLES ESPECIALLY OVER EXPOSED AREAS AND ALONG EAST WEST ORIENTED HIGHWAYS. LOOSE ITEMS MAY BE PICKED UP BY THE WIND AND BECOME DANGEROUS PROJECTILES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ021-022-031400- /O.UPG.KMFR.HW.A.0020.121204T0900Z-121204T2100Z/ /O.COR.KMFR.HW.W.0025.121204T0900Z-121205T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...BANDON... PORT ORFORD...GOLD BEACH 434 PM PST SUN DEC 2 2012 ...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 4 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 AM TO 4 PM PST TUESDAY. THE HIGH WIND WATCH HAS BEEN UPGRADED. * WINDS: SOUTH 40 TO 50 MPH WITH GUSTS TO 60 MPH AT THE IMMEDIATE COAST. WINDS OF 60 TO 70 MPH WITH GUSTS TO 90 MPH ARE POSSIBLE OVER THE CAPES AND HEADLANDS. * TIMING: STRONG WINDS WILL DEVELOP LATE WEDNESDAY NIGHT AND CONTINUE INTO TUESDAY AFTERNOON. * LOCATIONS INCLUDE: COOS BAY...NORTH BEND...BANDON...PORT ORFORD...GOLD BEACH. * IMPACTS...DRIVING WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS SHOULD BE ON THE LOOKOUT FOR DOWNED TREES AND POWER LINES. LOOSE ITEMS MAY BE PICKED UP BY THE WIND AND BECOME DANGEROUS PROJECTILES. POWER OUTAGES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ CAZ081-031400- /O.UPG.KMFR.HW.A.0020.121204T1500Z-121205T0300Z/ /O.NEW.KMFR.HW.W.0025.121204T1200Z-121205T0300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 434 PM PST SUN DEC 2 2012 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 7 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH 40 TO 60 MPH WITH GUSTS TO 70 MPH. * TIMING: STRONG WINDS WILL DEVELOP EARLY TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. * LOCATIONS INCLUDE: THE SOUTHERN SHASTA VALLEY INCLUDING WEED AND MUCH OF INTERSTATE 5. * IMPACTS...DRIVING WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE ITEMS MAY BE PICKED UP BY THE WIND AND BECOME DANGEROUS PROJECTILES. TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ CAZ084-085-ORZ029-031400- /O.NEW.KMFR.WI.Y.0039.121204T1200Z-121205T0600Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTAMONT... KLAMATH FALLS 434 PM PST SUN DEC 2 2012 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST TUESDAY. * WINDS: SOUTH 30 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING: STRONG WINDS WILL DEVELOP TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. * LOCATIONS INCLUDE: ALTAMONT...KLAMATH FALLS...TULELAKE... DORRIS. * IMPACTS: DRIVING WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. EXPOSED AND EAST WEST ORIENTED SECTIONS OF AREA HIGHWAYS WILL BE MOST IMPACTED BY THE STRONG SOUTH WINDS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WRIGHT/MAS
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Dec 1, 8:02 PM PST, 8 hours 9 minutes earlier.
Area forecast discussion, Dec 1, 8:02 PM PST, 8 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
802 PM PST SAT DEC 1 2012
.DISCUSSION...02/00Z NAM IN. 02/00Z GFS IN THROUGH 78HR.
A LONG WAVE TROUGH REMAINS OFFSHORE. THIS TROUGH HAS BEEN EJECTING
SHORT WAVES OVER THE PACIFIC NORTHWEST FOR THE PAST SEVERAL
DAYS...AND THE STRONGEST SHORT WAVE OF THEM ALL WILL MOVE ONSHORE
LATE TONIGHT AND EARLY SUNDAY MORNING. THIS WILL BRING ANOTHER
ROUND OF HEAVY PRECIPITATION TO THE AREA. RAINFALL RATES WILL
PEAK IN THE 10 PM TO 6 AM PST TIME FRAME. SNOW LEVELS CURRENTLY
NEAR 6500 FEET WILL CLIMB TO 7000 TO 8000 FEET AT MOST LOCATIONS
OVERNIGHT. NUMEROUS AREAL FLOOD WATCHES...FLOOD WATCHES FOR THE
COQUILLE AND ROGUE RIVERS...AND WINTER WEATHER ADVISORIES HAVE
BEEN ISSUED. ADDITIONALLY...THE COQUILLE RIVER AT COQUILLE IS
UNDER A FLOOD WARNING. A WARNING FOR THE SOUTH FORK OF THE
COQUILLE AT MYRTLE POINT HAS JUST BEEN ISSUED.
THE MAIN CONCERN WITH THIS SYSTEM IS THAT THERE WILL BE A
RELATIVELY SHORT BURST...6 TO 12 HOURS...OF HEAVY PRECIPITATION
FALLING ON ALREADY SATURATED GROUND...ALMOST ALL OF IT IN LIQUID
FORM. SINCE MOST OF THE PRECIPITATION WILL RUN OFF INTO STREAMS
QUICKLY...THERE IS THE POTENTIAL FOR FLASH FLOODING ON THE SMALLER
STREAMS AS WELL AS SOME URBAN FLOODING FROM THE CASCADES WEST AND
AROUND THE MOUNT SHASTA AREA.
PRECIPITATION WILL ABATE QUICKLY SUNDAY MORNING AS THE RAIN
CHANGES TO POST-FRONTAL SHOWERS. SNOW LEVELS WILL LOWER TO 3500
TO 4000 FEET.
LONG TERM DISCUSSION FROM THE SATURDAY AFTERNOON AFD WITH SOME
EDITING...SUNDAY NIGHT THROUGH SATURDAY. SHOWERS WILL BE QUITE A BIT
LIGHTER SUNDAY NIGHT THROUGH MONDAY AFTERNOON AS WEAK SHORT WAVES
EMBEDDED IN SOUTHWEST FLOW ALOFT MOVE THROUGH THE AREA. MOST OF
THE PRECIPITATION DURING THIS TIME WILL BE WEST OF THE CASCADES
WITH MOST OF IT FOCUSED ALONG THE COAST...BUT AMOUNTS WILL BE
MOSTLY LIGHT TO MODERATE. THE NEXT SIGNIFICANT EVENT WILL BE MONDAY
NIGHT THROUGH TUESDAY. THE EC AND GFS ARE IN FAIRLY GOOD AGREEMENT
SHOWING ANOTHER STRONG STORM REACHING THE OREGON COAST. THE EC
SHOWS A DEEPER LOW DEVELOPING JUST OUTSIDE OF 130 W AND 40 N AND
TRACKING NORTHEAST TOWARDS VANCOUVER ISLAND. THE GFS IS NOT AS
STRONG WITH THE SURFACE LOW BUT THE TRACK IS SIMILAR. THE CONCERN
WITH THIS STORM IS THAT IT WILL HAVE A TROPICAL CONNECTION AND
THIS IS BEING SUPPORTED BY THE FORECAST WATER VAPOR TRANSPORT.
THIS MEANS WE COULD GET ANOTHER ROUND OF HEAVY PRECIPITATION IN
COOS... CURRY...JOSEPHINE AND WESTERN SISKIYOU COUNTIES WHICH MAY
RESULT IN ADDITIONAL FLOODING AND POSSIBLE DEBRIS FLOWS/MUDSLIDES
IN THE COASTAL MOUNTAINS. THERE WILL ALSO BE MODERATE TO STRONG
WINDS ALONG THE COAST AND POSSIBLY EAST OF THE CASCADES.
THINGS FINALLY START TO IMPROVE WEDNESDAY WITH THE FRONT MOVING
SOUTHEAST AND WEAKENING...RESULTING IN DECREASING PRECIPITATION.
WEAKER SYSTEMS WILL SLIDE THROUGH THE NORTHERN PART OF THE
FORECAST AREA THE REST OF NEXT WEEK...BUT THIS TIME PRECIPITATION
AMOUNTS WILL BE LIGHTER AND NO SIGNIFICANT WINDS ARE EXPECTED.
-PETRUCELLI
&&
.AVIATION...WIDESPREAD MVFR/IFR WITH LOCAL LIFR EXPECTED OVERNIGHT
WEST OF THE CASCADES AS A STRONG FRONTAL SYSTEM MOVES IN. THIS
SYSTEM WILL BRING SEVERAL HOURS OF RA/+RA OVERNIGHT INTO SUNDAY
MORNING. FREEZING LEVELS AROUND 7000-8000 FEET EARLY TONIGHT WILL
DROP QUICKLY TO 4500-5000 FEET BY SUNDAY MORNING. LIGHT TO
MODERATE TURBULENCE CAN BE EXPECTED TOO AS WINDS ALOFT WILL BE
STRONG. VFR THIS EVENING EAST OF THE CASCADES WILL BECOME
MVFR/LOCAL IFR AS THE FRONT MOVES IN. EXPECT SEVERAL HOURS OF
-RA/RA TO ACCOMPANY THE FRONT THERE AS WELL. TERRAIN WILL BE
COMPLETELY OBSCURED TONIGHT INTO SUNDAY. SPILDE
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 10 AM PST SUNDAY FOR ORZ029>031.
WINTER WEATHER ADVISORY FROM 4 AM TO 10 AM PST SUNDAY ABOVE 4500
FEET FOR ORZ030.
HIGH WIND WARNING UNTIL 10 AM PST SUNDAY FOR ORZ027-028.
WINTER WEATHER ADVISORY FROM 4 AM TO 10 AM PST SUNDAY ABOVE 4500
FEET FOR ORZ027-028.
HIGH WIND WARNING UNTIL 4 AM PST SUNDAY FOR ORZ021-022.
FLOOD WATCH THROUGH SUNDAY EVENING FOR ORZ021-022-024.
FLOOD WATCH FROM 10 PM PST THIS EVENING THROUGH SUNDAY MORNING
FOR ORZ023-025-026.
CA...HIGH WIND WARNING UNTIL 10 AM PST SUNDAY FOR CAZ084-085.
WINTER WEATHER ADVISORY FROM 4 AM TO 10 AM PST SUNDAY ABOVE 4500
FEET FOR CAZ080.
FLOOD WATCH THROUGH SUNDAY EVENING FOR CAZ080.
FLOOD WATCH FROM 10 PM PST THIS EVENING THROUGH SUNDAY MORNING
FOR CAZ081>083.
HIGH WIND WARNING UNTIL 4 AM PST SUNDAY FOR CAZ081.
PZ...GALE WARNING UNTIL 4 AM PST SUNDAY FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING UNTIL 4 AM PST SUNDAY FOR
PZZ350-356-370-376.
15/15/15In the hours before
Local storm report, Dec 2, 12:55 AM PST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1255 AM PST SUN DEC 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HEAVY RAIN 1 NNE LANGLOIS 42.94N 124.44W
12/02/2012 M2.69 INCH CURRY OR TRAINED SPOTTER
12 HOUR ACCUMULATION
&&
BUNKERThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 7:35 PM PST | River Flood Warning | MFR | Coos | 34 hr |
| Dec 1, 9:50 PM PST | River Flood Warning | MFR | Coos, Curry, Josephine | 45 hr |
| Dec 2, 12:19 AM PST | Areal Flood Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine | 12 hr |
| Dec 2, 3:15 AM PST | Gale Watch | MFR | 12 hr | |
| Dec 2, 3:15 AM PST | Hazardous Seas Watch | MFR | 12 hr | |
| Dec 2, 3:15 AM PST | Small Craft Advisory for Winds | MFR | 43 hr | |
| Dec 2, 3:15 AM PST | Small Craft Advisory for Hazardous Seas | MFR | 43 hr | |
| Dec 2, 5:36 AM PST | River Flood Warning | MFR | Douglas | 19 hr |
| Dec 2, 7:59 AM PST | Areal Flood Warning | MFR | Jackson | 9 hr |
| Dec 2, 8:33 AM PST | River Flood Watch | MFR | Jackson | 5 hr |
| Dec 2, 8:33 AM PST | River Flood Watch | MFR | Curry, Jackson, Josephine | 5 hr |
| Dec 2, 11:53 AM PST | River Flood Watch | MFR | Jackson, Josephine, Klamath | 4 hr |
| Dec 2, 11:53 AM PST | River Flood Watch | MFR | Curry, Jackson, Josephine | 4 hr |
| Dec 2, 12:19 PM PST | River Flood Warning | MFR | Jackson | 4 hr |
| Dec 2, 2:55 PM PST | Hazardous Seas Warning | MFR | 60 hr | |
| Dec 2, 2:55 PM PST | Storm Warning | MFR | 42 hr | |
| Dec 2, 3:49 PM PST | High Wind Warning | MFR | Coos, Curry, Douglas, Klamath, Lake | 47 hr |
| Dec 2, 3:49 PM PST | Wind Advisory | MFR | Jackson, Klamath, Lake | 60 hr |
Nearby
High Wind Watches in Oregon, 2012High Wind Watches in California, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.